RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 5, Pages 168–185 (Mi izv845)  

This article is cited in 2 scientific papers (total in 2 papers)

Differential operators of infinite order in some spaces of entire functions

O. V. Odinokov


Abstract: This paper is a study of the action of differential operators with characteristic functions in a Gevrey class on a certain space of entire functions of exponential type.

Full text: PDF file (634 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:2, 347–361

Bibliographic databases:

UDC: 517.995.2 + 517.547
MSC: Primary 35R50; Secondary 32A15, 32F99, 35K30, 30B50
Received: 10.04.1992

Citation: O. V. Odinokov, “Differential operators of infinite order in some spaces of entire functions”, Izv. RAN. Ser. Mat., 57:5 (1993), 168–185; Russian Acad. Sci. Izv. Math., 43:2 (1994), 347–361

Citation in format AMSBIB
\Bibitem{Odi93}
\by O.~V.~Odinokov
\paper Differential operators of infinite order in some spaces of entire functions
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 5
\pages 168--185
\mathnet{http://mi.mathnet.ru/izv845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1252761}
\zmath{https://zbmath.org/?q=an:0844.35143}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..347O}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 2
\pages 347--361
\crossref{https://doi.org/10.1070/IM1994v043n02ABEH001568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QC45400008}


Linking options:
  • http://mi.mathnet.ru/eng/izv845
  • http://mi.mathnet.ru/eng/izv/v57/i5/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Odinokov, “Integral representation of entire functions and differential operators of infinite order”, Izv. Math., 59:4 (1995), 839–846  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. F. Korobeinik, “Representative systems of exponentials and the Cauchy problem for partial differential equations with constant coefficients”, Izv. Math., 61:3 (1997), 553–592  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:127
    Full text:55
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019